MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURN ART INS BCS STD 3-4 LT11; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JOURN ART INS BCS STD 3-4 LT11; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74023243
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374); No Code Available (3191)
Date of Event 06/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed dur to dislocation.Poly was replaced.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.

Brand Name
JOURN ART INS BCS STD 3-4 LT11
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7699210
Report Number1020279-2018-01320
Device Sequence Number1049875
Product Code JWH
UDI-Device Identifier03596010555083
UDI-Public03596010555083
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74023243
Device Lot Number07EM01433
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;